# SDR WRLA2009074

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Step
- Condition: Cracked
- Location: Cac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND CRACK ON RT STEP SUPPORT OF CAC COMPARTMENT.  REMOVED SUPPORT BRACKET IAW SRM 51-35-01 VOL 2 REV 40, FABRICATED SUPPORT BRACKET IAW EGAT EI W2009P57B-339 REV 00, INSTALLED THIS SUPPORT BRACKET IAW SRM 51-35-01 VOL 2 REV 40, AND JOB COMPLETE & COND CHECKED NORMAL.
